# SDR SWIA2019082746229

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 38,307 hours, 35,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE OUT OF ORD. NOSE GEAR SHOWED RED. RETURNED TO FIELD.  ADJUSTED NGWOFW2 SENSOR IAW AMM. REMOVED AND REPLACED 3A & 3B ACMP AND SELECTOR VALVE IAW AMM. CYCLED LANDING GEAR MULTIPLE TIMES IAW AMM NO DEFECTS NOTED. OPS CHECK GOOD.
